# SDR SWIA200921683

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 28,613 hours, 40,804 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLT 6320 - RUDDER REQUIRED EXCESSIVE FORCE TO OPERATE.  REPLACED RUDDER ACTUATORS.
